Facer Tablet MR

icon
Emcure Pharmaceuticals Ltd

Composition for Facer NA Tablet MR

Primarily used for

Fever, Headache, Muscle pain
Potentiallyunsafewith
icon
Alcohol
13.75
₹1.38/Tablet MR
10 tablet mr in 1 strip
SOLD OUT

Medicine Overview of Facer Tablet MR

uses

Uses of Facer Tablet MR

Facer Tablet MR is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.
uses

Side effects of Facer Tablet MR

Common

Allergic reaction.

uses

How to use Facer Tablet MR

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. It is better to take Facer Tablet MR with food.

How Facer Tablet MR works

Facer tablet mr is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

In Depth Information on Facer Tablet MR

Expert advice for Facer Tablet MR

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • For children, measure the doses of liquid Facer using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Facer as it may cause liver damage.
  • Discontinue Facer and inform your doctor immediately if rash occurs.
video imgplay img
Warnings
Special precautions for Facer Tablet MR
Alcohol
CAUTION
Taking Paracetamol with alcohol can cause liver damage.
Pregnancy
SAFE
Facer Tablet MR is safe to use during pregnancy.

Adequate and well-controlled human studies have shown low or no risk.
...
+more
Lactation
SAFE
Facer Tablet MR is safe to use during lactation. Human stud
ies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
...
+more
Driving
SAFE
Facer Tablet MR does not usually affect your ability to drive.
Kidney
Facer Tablet MR should be used with caution in patients with severe kidney disease. Dose adjustment of Facer Tablet MR may be needed. Please consult your doctor.

However, Facer Tablet MR contains paracetamol which is considered the safest painkiller for kidney disease patients.
...
+more
Liver
CAUTION
Facer Tablet MR should be used with caution in patients with liver disease. Dose adjustment of Facer Tablet MR may be needed. Please consult your doctor.

However, the use of Facer Tablet MR is not recommended in patients with severe liver disease and active liver disease.
...
+more
Severely interacts with other drugs like
Neemact 100mg Tablet MD, Nimlin MD 100mg Tablet, Coxid 450mg Capsule, GOCOX 300MG CAPSULE
Related Articles

Patient Concerns

Frequently asked questions for Facer NA Tablet MR

Frequently asked questions for Paracetamol

Q. Can I take Facer with vitamin B complex?
Yes, Facer can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Facer helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
No, Facer use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Facer as compared to other pain killers.
Q. Can I take Facer with fexofenadine?
Yes, Facer can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Facer helps to relieve pain or fever.
Q. Can I take Facer with warfarin?
Facer is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Facer can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Facer with tamsulosin?
Facer can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Facer with cetirizine?
Yes, Facer can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Facer helps to relieve pain or fever.
Q. Can I take Facer with ibuprofen?
Yes, Facer can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Facer is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Facer. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Facer if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Facer with diclofenac?
Facer and Diclofenac might be given together in case of fever and pain. Facer has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
No, Facer should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Facer with aceclofenac?
Yes, Facer can be given with aceclofenac for fever and pain. Facer has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Facer does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Facer with codeine?
Facer and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
No, Facer does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Facer contain alcohol?
No, Facer does not contain any alcohol.
Q. Can I take Facer with amoxicillin?
Facer and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Facer is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Facer is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Facer.
Facer is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Facer with erythromycin?
Facer and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Facer is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Facer is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Facer with metronidazole?
Facer and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Ask your doctor before taking Facer with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Facer with Tramadol?
Yes, Facer can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Facer with Azithromycin?
Facer and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Facer is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Facer with Naproxen?
Yes, Facer can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Occasional use of Facer is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Facer belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Facer interact with vitamin C?
Vitamin C can be taken with Facer. However, vitamin C increases the blood levels of other drugs similar to Facer, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Overdose of Facer can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. What is the difference between Facer and Ibuprofen?
Both Facer and ibuprofen help to relieve mild to moderate pain and fever. Ibuprofen also helps to decrease redness and swelling because of the anti-inflammatory action while Facer has no anti-inflammatory action. But the use of Facer is much safer as it causes fewer side effects like stomach upset, ulcers, and bleeding than Ibuprofen.
Q. Can I take Facer with hyoscine?
Yes, Facer and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Facer is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Facer with Betahistine?
Facer can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Facer with rabeprazole?
Facer and Rabeprazole can be taken together. Rabeprazole is used to prevent Facer (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Facer helps to relieve mild to moderate pain and fever and has no effect on inflammation or swelling while Aspirin acts as a blood thinner in low doses and is helpful to prevent heart attacks and stroke and in higher doses, it relieves mild to moderate pain, fever, and inflammation.
Q. How beneficial is to take urofollitropin alpha with Facer?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Facer.
Q. Can vitamin D be taken safely with Facer?
Yes, vitamin D can be taken with Facer. Patients with osteoarthritis who are on vitamin D and calcium may need to take Facer for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Facer?
Facer and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Facer may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Use of Facer for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Facer from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Facer is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Facer is metabolized in the liver, so, consult your doctor before taking Facer if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Facer. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
+more

Substitutes for Facer

No substitutes found for this medicine
Related Lab Tests
Top Physicians
4.4
4.4
Dr. Sunil Sekhri
MBBS, Fellowship
4.1
4.6
Dr. Pooja Khosla
MBBS, MD, Fellowship
4.5
cross img